# SDR UIEA2012103100502

- Difficulty date: October 26, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 36 AREA RT CEILING EMERGENCY LIGHTS INOP.  R & R EMERGENCY POWER SUPPLY IAW AMM 33-51-04. OPS CHECKED GOOD.
